MAUDE Adverse Event Report: A&E MEDICAL CORPORATION THORECON DBL CBL PLT KIT SHARP; CABLE, ELECTRODE

A&E MEDICAL CORPORATION THORECON DBL CBL PLT KIT SHARP; CABLE, ELECTRODE
Catalog Number 94-1300-04-S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during implantation, the needle fractured from the wire lead without any force being applied, rendering the product unusable.Onsite personnel confirmed the needle fell off the lead without any force exerted upon it.Attempts have been made, and no further information has been provided.
 
Event or Problem Description
It was reported that during implantation, the needle fractured off from the wire lead without any force being applied, rendering the product unusable.The needle was successfully removed from the surgical site.However, the product was unusable and the procedure was completed by removing the implant and using a new one.There was no patient injury or harm as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, g3, g4, h2, h4, h6 and h11.The reported event could not be confirmed due to lack of product.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
THORECON DBL CBL PLT KIT SHARP
Common Device Name
CABLE, ELECTRODE
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23957842
Report Number0002242056-2026-00001
Device Sequence Number9611138
Product Code IKD
UDI-Device Identifier10841291105657
UDI-Public(01)10841291105657(17)300826(10)477987
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number94-1300-04-S
Device Lot Number477987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown